Confusion And Enlarged (Dilated) Pupils

Reviewed on 2/19/2021

These symptoms can be due to brain damage from any cause to the use of certain recreational drugs or medications. Seek immediate medical attention for any possible drug or medication overdose or for the development of confusion with dilated pupils.

While the list below can be considered as a guide to educate yourself about these conditions, this is not a substitute for a diagnosis from a health care provider. There are many other medical conditions that also can be associated with your symptoms and signs. Here are a number of those from MedicineNet:

At MedicineNet, we believe it is important to take charge of your health through measures such as a living healthy lifestyle, practicing preventative medicine, following a nutrition plan, and getting regular exercise. Understanding your symptoms and signs and educating yourself about health conditions are also a part of living your healthiest life. The links above will provide you with more detailed information on these medical conditions to help you inform yourself about the causes and available treatments for these conditions.

Symptoms & Signs A-Z List

Health Solutions From Our Sponsors